Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Blaschke products and expanding maps
of the circle

Author: David Tischler
Journal: Proc. Amer. Math. Soc. 128 (2000), 621-622
MSC (1991): Primary 58F03, 30D50
Published electronically: July 27, 1999
MathSciNet review: 1641125
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For an analytic map of the closed unit disk onto itself that leaves the boundary circle invariant, we give necessary and sufficient conditions for the map of the boundary to be expanding.

References [Enhancements On Off] (What's this?)

  • [1] Lars V. Ahlfors, Complex analysis: An introduction of the theory of analytic functions of one complex variable, Second edition, McGraw-Hill Book Co., New York-Toronto-London, 1966. MR 0188405
  • [2] N. F. G. Martin, On finite Blaschke products whose restrictions to the unit circle are exact endomorphisms, Bull. London Math. Soc. 15 (1983), no. 4, 343–348. MR 703758, 10.1112/blms/15.4.343

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58F03, 30D50

Retrieve articles in all journals with MSC (1991): 58F03, 30D50

Additional Information

Received by editor(s): April 14, 1998
Published electronically: July 27, 1999
Communicated by: Jozef Dodziuk
Article copyright: © Copyright 1999 American Mathematical Society